# SDR 07FDEA04147

- Difficulty date: September 21, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 50,330 hours, 8,145 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00183
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, MAIN FRAME STA 1741 AT LONGERON 12L FOUND WITH DENT.   10-04-07   REPAIR CARRIED OUT AS PER SRM 53-30-00 FIG I VOL I.  INITIAL INSPECTION AT 14,500 CYCLES AND REPETITIVE INSPECTION AT 9500 CYLCES TO BE CARRIED OUT AS PER SRM 53-30-00 FIG 1 VOL I.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
